Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Closed maps and the character of spaces


Author: Yoshio Tanaka
Journal: Proc. Amer. Math. Soc. 90 (1984), 327-332
MSC: Primary 54A25; Secondary 54C10, 54D20, 54D55
DOI: https://doi.org/10.1090/S0002-9939-1984-0727260-2
MathSciNet review: 727260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some necessary and sufficient conditions for the character of spaces to be preserved under closed maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54C10, 54D20, 54D55

Retrieve articles in all journals with MSC: 54A25, 54C10, 54D20, 54D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727260-2
Keywords: Closed map, strongly collectionwise Hausdorff, $ \alpha $-compact, $ \alpha $-Lindelöf, sequential space, character
Article copyright: © Copyright 1984 American Mathematical Society